| Model Number |
FR995-27 |
| Medical Device Problem Codes |
Gradient Increase (1270); Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Dyspnea (1816); Aortic Valve Insufficiency/ Regurgitation (4450); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/17/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 15 years and 11 months post implant of this 27mm aortic bioprosthetic valve, it was explanted and replaced with an unknown mechanical valve.The reason for the replacement was reported as severe aortic regurgitation, a peak gradient of 37mmhg and an ejection fraction of 50-55%.It was also reported that the patient had symptoms of dyspnea on exertion and lightheadedness.No additional adverse patient effects were reported.